Facebook Pixel

HELP! Advice:)

By March 13, 2017 - 2:55pm
Rate This

Hello I'm on the Lo Loestrin birth control pills and have been since this past December. I'm due for my period this Thursday according to my package, but when I went to the bathroom today, I noticed a dark brown spotting on my underwear. Lately I've been very stressed about pregnancy so I'm hoping this is just due to stress of a side effect of my pill. Although I'm very scared that this could be a symptom of pregnancy? Please help

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!